# SDR VTZA98357

- Difficulty date: December 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N480UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 894
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Bulb
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IAD/ORF - FLT 6383 - DURING CLIMB AT 1640 HOURS ON 12-3-98, AIRCRAFT MADE AN UNSCHEDULED LANDING DUE TO LT HYDRAULIC LP COCK WILL NOT INDICATE OPEN.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND RE-LAMPED HYDRAULIC LP COCK INDICATOR, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND RETURNED TO SERVICE.  (X)
